| Model Number |
H74939135254010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified right superficial femoral artery.A 2.5mm x 40mm x 146cm coyote es balloon catheter was advanced for dilation.During the seventh inflation at 10 atmospheres for 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).The device was returned for analysis: the outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 44mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.
Event or Problem Description